Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 321, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 15, 2009, 7:35 PM CDT for 5 counties in Tennessee. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2009, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 15, 2009, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Hardeman County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 113 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:55 PM CDT | TSTM WND DMG | Henderson, TN | SEVERAL TREES DOWN IN TOWN. POWER ALSO OUT. |
| Jul 15, 8:00 PM CDT | TSTM WND DMG | Henderson, TN | SEVERAL TREES DOWN IN TOWN AND ACROSS CHESTER COUNTY |
| Jul 15, 8:00 PM CDT | HAIL 0.88 | Henderson, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4202 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 160035
SVRMEG
TNC023-069-077-109-113-160130-
/O.NEW.KMEG.SV.W.0321.090716T0035Z-090716T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
735 PM CDT WED JUL 15 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 830 PM CDT
* AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHICKASAW STATE
PARK...AND MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE SILERTON...MASSEYVILLE...MIFFLIN AND JACKS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3561 8854 3555 8842 3528 8842 3530 8898
3556 8895
TIME...MOT...LOC 0035Z 274DEG 14KT 3547 8884
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:23 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 15, 6:23 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
623 PM CDT WED JUL 15 2009
.PREV DISCUSSION... /ISSUED 343 PM CDT WED JUL 15 2009/
STRONG UPPER RIDGING ENTRENCHED OVER THE MIDSOUTH HAS KEPT
CUMULUS DEVELOPMENT TO A MINIMUM ACROSS THE AREA. THIS HAS ALLOWED
HEAT INDICES TO EXCEED 105 DEGREES ACROSS MUCH OF THE MIDSOUTH.
AFTERNOON TEMPERATURES HAVE NOT DEVIATED MUCH FROM THIS POINT
YESTERDAY BUT A MOIST BOUNDARY LAYER HAS KEPT DEWPOINTS IN THE MID
TO UPPER 70S AREA WIDE...THUS EXTENDING THE HEAT ADVISORY ACROSS A
GOOD PORTION OF THE MIDSOUTH. THE PROBABILITY OF STRONG
THUNDERSTORMS TONIGHT THROUGH FRIDAY AND POSSIBLE RECORD LOW
TEMPERATURES ACROSS RURAL MIDSOUTH AREAS SUNDAY INTO MONDAY ARE
THE MAIN CONCERNS OF THIS FORECAST PACKAGE.
TONIGHT THROUGH FRIDAY...STRONG H5 RIDGE ACROSS THE AREA WILL
SLOWLY BREAK DOWN THROUGH THE EVENING PLACING THE MIDSOUTH UNDER
NORTHWEST FLOW ALOFT THROUGH FRIDAY. A FEW UPPER LEVEL DISTURBANCES
WILL BECOME EMBEDDED IN THE FLOW ALOFT AND AFFECT THE MIDSOUTH
THROUGH THURSDAY. LATEST WRF DEPICTS A COMPLEX OF STORMS PUSHING
INTO THE AREA BY THIS EVENING. WITH A CONTINUED MOIST AND UNSTABLE
BOUNDARY LAYER...A FEW STORMS COULD BE STRONG WITH DAMAGING STRAIGHT
LINE WINDS AND BRIEF HEAVY DOWNPOURS AS THE MAIN THREATS. A COLD
FRONT WILL THEN APPROACH THE AREA FRIDAY BRINGING ADDITIONAL
CHANCES FOR SHOWERS AND THUNDERSTORMS BEFORE PUSHING ITS WAY SOUTH
OF THE REGION.
SATURDAY THROUGH SUNDAY...FRONT SHOULD CLEAR THE AREA BY SATURDAY
MORNING AS A STRONG UPPER TROF TRANSLATES INTO THE DEEP SOUTH
POOLING IN A MUCH COOLER AIR MASS INTO THE MIDSOUTH. THIS DRY AND
UNSEASONABLY COOL AIR MASS SHOULD STAY THROUGH THE WEEKEND
BRINGING POSSIBLE RECORD LOW TEMPERATURES ACROSS RURAL PORTIONS OF
THE MIDSOUTH. HIGH TEMPERATURES SHOULD NOT GET OUT OF THE MID 80S
AREA WIDE ALL WEEKEND.
MONDAY THROUGH MIDWEEK...TEMPERATURES WILL SLOWLY MODERATE BACK TO
NEAR SEASONAL NORMS BY MIDWEEK AS SURFACE HIGH PRESSURE SLOWLY
SLIDES EAST ALLOWING A MORE SOUTHWESTERLY SURFACE FLOW. THE
MIDSOUTH SHOULD STILL REMAIN DRY THROUGH THIS PERIOD. THE 12Z
ECMWF TRIES TO DEVELOP A STRONG MID/UPPER SHORTWAVE AND ASSOCIATED
SURFACE LOW IN THE SOUTHERN PLAINS TUESDAY EVENING AND PUSHES THE
SYSTEM ACROSS THE AREA WEDNESDAY MORNING. THE GFS WAS NOT AS
BULLISH WITH THIS SYSTEM SO DECIDED TO LEAVE MENTION OUT AT THIS
TIME. SUBSEQUENT MODEL RUNS WILL NEED TO BE MONITORED CLOSELY.
CCD
&&
.AVIATION...
00Z TAF CYCLE
LINE OF TSRA MOVING THROUGH NORTHERN PORTIONS OF THE CWA ATTM. COULD
AFFECT KJBR AND KMKL OVER NEXT COUPLE OF HOURS. LINE IS EXPECTED
TO DIMINSH AFTER SUNSET. HAVE THROWN IN A TEMPO FOR KJBR BTWN
01-03Z. EXPECT A BREAK IN CONVECTION DURING OVERNIGHT HOURS. AN
MCS IS FORECAST TO DEVELOP OVER SW MO AND SHOULD MOVE INTO CWA
AFTER 12Z. BEST TIMING FOR KJBR WILL BE BTWN 14-18Z...FOR KMEM AND
KMKL 16-20Z...AND FOR KTUP 19-23Z. TEMPORARILY LOW CIGS AROUND
1500 FT AND LOW VSBYS AROUND 3SM ARE EXPECTED WITH THE TSRA. WINDS
WILL GENERALLY BE LESS THAN 6 KTS OVER NEXT 24 HOURS. DIRECTION
WILL BE FROM THE SSW OR SW SWITCHING TO THE NW AFTER 18Z.
KRM
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 90 75 88 / 50 60 40 40
MKL 74 87 70 87 / 70 70 40 40
JBR 73 89 71 88 / 70 60 50 20
TUP 75 90 74 87 / 20 50 40 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PONTOTOC-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CROCKETT-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-LAUDERDALE-MADISON-SHELBY-
TIPTON.
&&Hazardous weather outlook, Jul 15, 4:29 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 429 PM CDT WED JUL 15 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 429 PM CDT WED JUL 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT ALONG AND NORTH OF A JONESBORO ARKANSAS TO JACKSON TENNESSEE TO PARSONS TENNESSEE LINE...MAINLY BETWEEN 5 PM AND MIDNIGHT CDT. DAMAGING WINDS OF 60 MPH WILL BE THE MAIN HAZARD. FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO THE SIZE OF QUARTERS...AND VERY HEAVY RAINFALL OF 1 TO 3 INCHES POSSIBLY CAUSING LOCALIZED FLOODING ARE POSSIBLE AS WELL. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SOUTH OF THE SLIGHT RISK AREA AND NORTH OF A MARIANNA ARKANSAS TO BOONEVILLE MISSISSIPPI LINE...INCLUDING THE MEMPHIS...WYNNE...BOLIVAR...AND CORINTH AREAS...AFTER MIDNIGHT CDT. GUSTY WINDS UP TO 60 MPH...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES ARE POSSIBLE. HEAT INDEX READINGS WILL BE BETWEEN 105 AND 108 DEGREES ACROSS MUCH OF SOUTHWEST TENNESSEE...NORTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI THROUGH 7 PM CDT. A HEAT ADVISORY IS IN EFFECT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND AGAIN ON FRIDAY AS SEVERAL COMPLEXES OF THUNDERSTORMS MOVE ACROSS THE MIDSOUTH. THE MAIN HAZARDS WILL BE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE SLIGHT RISK AREA TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED THURSDAY AND FRIDAY. MBS
In the hours before
Local storm report, Jul 15, 6:21 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
621 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
&&
TLSJRLocal storm report, Jul 15, 6:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
644 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0600 PM TSTM WND GST KENNETT 36.24N 90.05W
07/15/2009 E60.00 MPH DUNKLIN MO TRAINED SPOTTER
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
0638 PM TSTM WND GST 10 SW TROY 36.24N 89.29W
07/15/2009 E60.00 MPH OBION TN TRAINED SPOTTER
&&
JABLocal storm report, Jul 15, 6:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0550 PM TSTM WND DMG MALDEN 36.58N 89.98W
07/15/2009 DUNKLIN MO LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN. LIGHT ROOF DAMAGE ACROSS TOWN.
ONE AWNING DESTROYED.
0600 PM TSTM WND GST KENNETT 36.24N 90.05W
07/15/2009 E60.00 MPH DUNKLIN MO TRAINED SPOTTER
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
0638 PM TSTM WND GST 10 SW TROY 36.24N 89.29W
07/15/2009 E60.00 MPH OBION TN TRAINED SPOTTER
&&
JABLocal storm report, Jul 15, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0530 PM TSTM WND DMG E MAYNARD 36.42N 90.90W
07/15/2009 RANDOLPH AR LAW ENFORCEMENT
TREE DOWN ON ROAD AT THE JUNCTION OF HIGHWAY 328 AND 166
0530 PM TSTM WND DMG CORNING 36.41N 90.59W
07/15/2009 CLAY AR UTILITY COMPANY
SEVERAL TREES AND POWER LINES DOWN ACROSS RANDOLPH AND
CLAY COUNTIES
0550 PM TSTM WND DMG MALDEN 36.58N 89.98W
07/15/2009 DUNKLIN MO LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN. LIGHT ROOF DAMAGE ACROSS TOWN.
ONE AWNING DESTROYED.
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0600 PM TSTM WND GST KENNETT 36.24N 90.05W
07/15/2009 E60.00 MPH DUNKLIN MO TRAINED SPOTTER
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
0625 PM TSTM WND GST GOSNELL 35.96N 89.97W
07/15/2009 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
WINDS ESTIMATED AT 50 TO 60 MPH.
0638 PM TSTM WND GST 10 SW TROY 36.24N 89.29W
07/15/2009 E60.00 MPH OBION TN TRAINED SPOTTER
&&
JABLocal storm report, Jul 15, 7:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0530 PM TSTM WND DMG CORNING 36.41N 90.59W
07/15/2009 CLAY AR UTILITY COMPANY
SEVERAL TREES AND POWER LINES DOWN ACROSS RANDOLPH AND
CLAY COUNTIES
0530 PM TSTM WND DMG E MAYNARD 36.42N 90.90W
07/15/2009 RANDOLPH AR LAW ENFORCEMENT
TREE DOWN ON ROAD AT THE JUNCTION OF HIGHWAY 328 AND 166
0550 PM TSTM WND DMG MALDEN 36.58N 89.98W
07/15/2009 DUNKLIN MO LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN. LIGHT ROOF DAMAGE ACROSS TOWN.
ONE AWNING DESTROYED.
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0600 PM TSTM WND GST KENNETT 36.24N 90.05W
07/15/2009 E60.00 MPH DUNKLIN MO TRAINED SPOTTER
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
0625 PM TSTM WND GST GOSNELL 35.96N 89.97W
07/15/2009 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
WINDS ESTIMATED AT 50 TO 60 MPH.
0630 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/15/2009 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CITY
0638 PM TSTM WND GST 10 SW TROY 36.24N 89.29W
07/15/2009 E60.00 MPH OBION TN TRAINED SPOTTER
&&
JABLocal storm report, Jul 15, 7:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
731 PM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST MAYNARD 36.42N 90.90W
07/15/2009 E60.00 MPH RANDOLPH AR PUBLIC
0530 PM TSTM WND DMG E MAYNARD 36.42N 90.90W
07/15/2009 RANDOLPH AR LAW ENFORCEMENT
TREE DOWN ON ROAD AT THE JUNCTION OF HIGHWAY 328 AND 166
0530 PM TSTM WND DMG CORNING 36.41N 90.59W
07/15/2009 CLAY AR UTILITY COMPANY
SEVERAL TREES AND POWER LINES DOWN ACROSS RANDOLPH AND
CLAY COUNTIES
0550 PM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
07/15/2009 GREENE AR PUBLIC
TOPS OF TREES GETTING SNAPPED OFF
0550 PM TSTM WND DMG MALDEN 36.58N 89.98W
07/15/2009 DUNKLIN MO LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN. LIGHT ROOF DAMAGE ACROSS TOWN.
ONE AWNING DESTROYED.
0600 PM TSTM WND GST KENNETT 36.24N 90.05W
07/15/2009 E60.00 MPH DUNKLIN MO TRAINED SPOTTER
0608 PM HAIL 6 N POCAHONTAS 36.35N 90.97W
07/15/2009 E0.88 INCH RANDOLPH AR PUBLIC
0625 PM TSTM WND GST GOSNELL 35.96N 89.97W
07/15/2009 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
WINDS ESTIMATED AT 50 TO 60 MPH.
0630 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/15/2009 MISSISSIPPI AR TRAINED SPOTTER
SEVERAL TREES DOWN IN CITY
0638 PM TSTM WND GST 10 SW TROY 36.24N 89.29W
07/15/2009 E60.00 MPH OBION TN TRAINED SPOTTER
0700 PM TSTM WND GST 2 W HALLS 35.87N 89.44W
07/15/2009 E60.00 MPH LAUDERDALE TN FIRE DEPT/RESCUE
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:00 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Dyer, Gibson, Henry, Obion, Weakley | 45 min |
| Jul 15, 7:02 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 58 min |
| Jul 15, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale | 23 min |
| Jul 15, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 34 min |
| Jul 15, 7:22 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 33 min |
| Jul 15, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 15 min |
| Jul 15, 7:40 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 51 min |
| Jul 15, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Madison | 43 min |
| Jul 15, 7:57 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 48 min |
| Jul 15, 8:01 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 59 min |
| Jul 15, 8:09 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 51 min |
| Jul 15, 8:16 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, McNairy | 23 min |
| Jul 15, 8:25 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, Henderson, McNairy | 65 min |
| Jul 15, 8:30 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 45 min |
| Jul 16, 1:43 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 62 min |
| Jul 16, 2:06 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 39 min |
| Jul 16, 4:06 AM CDT | Flash Flood Warning | MEG | Lauderdale | 6 hr |
| Jul 16, 4:32 AM CDT | Flash Flood Warning | MEG | Lauderdale | 5 hr |
| Jul 16, 4:56 AM CDT | Flash Flood Warning | MEG | Tipton | 5 hr |
| Jul 16, 5:19 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Jul 16, 6:41 AM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Jul 16, 7:52 AM CDT | Areal Flood Advisory | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 2 hr |
| Jul 16, 8:04 AM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman | 2 hr |
| Jul 16, 8:48 AM CDT | Areal Flood Advisory | MEG | Crockett, Haywood | 93 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.